Go to content
UR Home

Semiclassical Approach to Orbital Magnetism of Interacting Diffusive Quantum Systems

Ullmo, Denis, Richter, Klaus, Baranger, Harold U., Oppen, Felix von and Jalabert, Rodolfo A. (1997) Semiclassical Approach to Orbital Magnetism of Interacting Diffusive Quantum Systems. Physica E 1 (1-4), pp. 268-273.

Download (371kB) - Repository staff only
Date of publication of this fulltext: 05 Aug 2009 13:29

at publisher (via DOI)

at arXiv

Other URL: http://dx.doi.org/10.1016/S1386-9477(97)00058-1


We study interaction effects on the orbital magnetism of diffusive mesoscopic quantum systems. By combining many-body perturbation theory with semiclassical techniques, we show that the interaction contribution to the ensemble-averaged quantum thermodynamic potential can be reduced to an essentially classical operator. We compute the magnetic response of disordered rings and dots for ...


Export bibliographical data

Item type:Article
Date:January 1997
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
cond-mat/9710014arXiv ID
Related URLs:
Keywords:Semiclassical theory; Interacting electrons; Disordered systems; Orbital magnetism
Dewey Decimal Classification:500 Science > 530 Physics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:1439
Owner only: item control page


Downloads per month over past year

  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons